Skip to Content
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 50 Count

Price:

36.24 CA$


Vita Sciences Sciaticare Nerve Soothing Supplement Vitamins with Natural R-ALA Form 40X Strength, NOT Synthetic Alpha Lipoic Acid (ALA) - Lower Lumbar Sciatica - 60 Count (Pack of 6)
Vita Sciences Sciaticare Nerve Soothing Supplement Vitamins with Natural R-ALA Form 40X Strength, NOT Synthetic Alpha Lipoic Acid (ALA) - Lower Lumbar Sciatica - 60 Count (Pack of 6)
439.27 CA$
439.27 CA$
ANDREW LESSMAN Lion’s Mane 360 Capsules - Organic Full Spectrum Lion’s Mane Mushroom Extract - Supports Healthy Brain, Cognitive, and Nervous System Function - No Additives.
ANDREW LESSMAN Lion’s Mane 360 Capsules - Organic Full Spectrum Lion’s Mane Mushroom Extract - Supports Healthy Brain, Cognitive, and Nervous System Function - No Additives.
378.41 CA$
378.41 CA$

GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 50 Count

https://nutricity.ca/web/image/product.template/105370/image_1920?unique=763efc0
(0 review)
3 sold in last 24 hours
  • ACTIVE INGREDIENT: GoodSense Extra Strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets
  • GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps. It also temporarily reduces fever
  • USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
  • PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis
  • ACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer

36.24 CA$ 36.24 CAD 36.24 CA$ Tax Included

Not Available For Sale

(0.72 CA$ / Units)
5 people are viewing this right now

  • Brand
  • Expiry Date
  • Product Benefits
  • Item Dimensions L X W X H
  • Specific Uses For Product
  • Product Type
  • Item Weight
  • Brand
  • Ingredients

This combination does not exist.

Contact Us
Medication Acetaminophen
Ingredients Hypromellose, Povidone, Pregelatinized Starch, Polyethylene Glycol, Corn Starch*, Croscarmellose Sodium*, Sodium Starch Glycolate, Acetaminophen 500mg, Stearic Acid.*may Contain One Or More Of These Ingredients.
Brand Goodsense
Expiry Date Nov 2026
Product Benefits Back Pain Relief
Item Dimensions L X W X H 1.78 X 1.78 X 3.44 Inches
Specific Uses For Product Muscle Pain
Product Type Medication
Item Weight 0.1 Pounds
Brand Goodsense
  • Buy Two or More Offer

    Save 10% when you buy two or more items.

  • Next Purchase Offer
    Get 5% off your next purchase.
  • Delivery Offer

    Enjoy free delivery on orders above CA$ 250.

  • Ships From(Canada)
    Orders are processed and shipped from Toronto.
Delivery Detail
Estimate delivery times: 12-26 days (International).
3-6 days (Domestic)
Safe Checkout
Guaranteed Safe Checkout
Return Policy

30-Day Return Guarantee
Confidence-backed purchases with 30-day return support.

Free Return Pickup
Free return pickup available
We’ll handle returns from your doorstep at no extra cost.

 

Compare to Tylenol Caplets Active Ingredient. Extra Strength Acetaminophen 500 mg Caplet active ingredient is 500 mg of Acetaminophen and may be used as a pain reliever/fever reducer for adults and children 12 years and over. Extra Strength Acetaminophen Caplets are easy to swallow, aspirin and caffeine free and gluten free. This product should not be used with other medicines containing acetaminophen.

Important information

Safety Information

See product images above for full product labeling.

Ingredients

ACTIVE INGREDIENT IN EACH CAPLET: Acetaminophen 500mg. INACTIVE INGREDIENTS: carnauba wax*, corn starch*, croscarmellose sodium*, hypromellose, polyethylene glycol, povidone, pregelatinized starch, sodium starch glycolate*, stearic acid.*may contain one or more of these ingredients.

Directions

Do not take more than directed (see Liver warning).Adults and children 12 years and over: take 2 caplets every 6 hours while symptoms last; do not take more than 6 caplets in 24 hours, unless directed by a doctor. Do not use for more than 10 days unless directed by a doctor. Children under 12 years: ask a doctor.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

1.78 x 1.78 x 3.44 inches; 1.6 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products